# SDR DALA2023010900106

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,272 hours, 39,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND DURING GVI IN PILOT REPORT OF BIRD STRIKE. DAMAGE LOCATED ON L/H OF A/C FWD OF CAPTAINS WINDOW AND AFT OF RADOME 20'' ABOVE STATIC PORT.   COMPLIED WITH ERA 603955-14 REV.ORIG TO PRI 603955-14 REVS 0 THRU 2.
